# SDR FDEA202011122833

- Difficulty date: November 12, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 52,475 hours, 27,621 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340058207
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING-RIB 15 RIB 16, WING UPPER SKIN CRACKED APPROXIMATELY 3.0 INCH IN LENGTH (NEAR REAR SPAR).  REPAIRED THE RT WING RIB 15-RIB 16 UPPER SKIN NEAR REAR SPAR CRACK, PER A300-600 SRM 57-20-12-201 PARA 4B.  THIS IS CATEGORY A REPAIR.  MAJOR REPAIR IAW FEDEX GMM6-2-100.
